# SDR AU960867

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna R182
- Engine: Lyc O540J3C5
- Propeller: Mcauly
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 22501215
- Condition: Cracked
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER SPINNER BULKHEAD CRACKED IN AREA OF INNER RING - MOUNT BACK PLATES PNO C504-6/2 ALSO CRACKED
